|Diarrhea and oral thrush
Aug 7, 2001
I am trying to understand what causes diarrhea in HIV positive patients?
Is there any link between oral thrush and diarrhea? Wondering whether control of thrush solve diarrhea problems..
I am currently living in Canada.
Thanks a lot.
Response from Dr. Fisher
I don't think there is a direct connection between thrush and diarrhea. However if you have thrush you may have a low CD4 count (under 200). And if so you might have an infection in your GI tract that is causing diarrhea. And sometimes these infections occur even in people with CD4 over 200. So get checked! Have your doctor order a stool culture and several smears for parasites. AF AF
Re: Happy About Facial Wasting Treatment
need help, just infected
- Does HIV Cause Muscle Ache?
- Does Penis Discharge Mean I Have Hiv?
- Is Sore Throat An Acute Symptom Of AIDS?
- Swollen Lymph Glands Could I Have Acute HIV Infection
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.